MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Application Program Version or Upgrade Problem (2881); Measurement System Incompatibility (2982); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).A follow up/ final report will be submitted once investigation is complete.
 
Event or Problem Description
It was reported during surgery that the unit has the pressure fluttering error and need to be returned to service to upgrade the software.There is no harm or delay reported.The pressure was set to 250mmhg, 350mmhg.The pressure reading fluctuated 15-40mmhg from the set pressure throughout procedures on all devices.All devices were plugged in to hospital grade outlets during use.Due diligence is complete.
 
Event or Problem Description
There is no additional information available.
 
Additional Manufacturer Narrative
Review of the most recent repair record determined the device pressure was fluttering.The pcb was replaced and resolved the reported issue.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20321270
Report Number0001526350-2024-01148
Device Sequence Number7783229
Product Code KCY
UDI-Device Identifier00889024626447
UDI-Public(01)00889024626447(11)230926(10)66318033
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60320010100
Device Lot Number66318033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose